dr inż. Marek Błasik 24.09.2019 -
Imię: dr inż. Marek Błasik
Status: Użytkownik
Ostatnia aktualizacja: 28-02-2019 08:06:17
dr inż. Marek Błasik

pokój: 305, Al. Armii Krajowej 21
tel.: (0-34) 3250-324
email:


konsultacje:

poniedziałek 14.00-15.00, p.305
czwartek 10.00-12.00, p.305

Życiorys

studia
Politechnika Częstochowska Wydział Inżynierii Mechanicznej i Informatyki kierunek: matematyka ukończone w roku 2007, informatyka ukończone w roku 2009.

stopnie naukowe
doktor nauk technicznych - Wydział Inżynierii Mechanicznej i Informatyki Politechniki Częstochowskiej, 2013 r.

dyscyplina naukowa
zagadnienia anomalnego transportu z ruchomymi brzegami, rachunek operatorów niecałkowitego rzędu i jego zastosowania

Publikacje:

2016
Marek Błasik. A new variant of Adams-Bashforth-Moulton method to solve sequential fractional ordinary differential equation. 21th International Conference on Methods and Models in Automation and Robotics (MMAR), 854-858, Miedzyzdroje, Poland, 2016.http://ieeexplore...t/7575249/

2015
M. Błasik. A variant of Adams-Bashforth-Moulton method to solve fractional ordinary differential equation. 20th International Conference on Methods and Models in Automation and Robotics (MMAR), 1175-1178, Miedzyzdroje, Poland, 2015. http://ieeexplore...%3D7284045

M. Klimek, M. Błasik. Regular Sturm-Liouville Problem with Riemann-Liouville Derivatives of Order in (1, 2): Discrete Spectrum, Solutions and Applications. Advances in Modelling and Control of Non-integer-Order Systems, 25-36, 2015. http://link.sprin...-09900-2_3

2014
M. Błasik, M. Klimek. Numerical solution of the one phase 1D fractional Stefan problem using the front fixing method. Mathematical Methods in the Applied Sciences, 38(15):3214-3228, 2014.http://onlinelibr...edMessage=

M. Klimek, M. Błasik. Regular fractional Sturm-Liouville problem with discrete spectrum: solutions and applications. International Conference on Fractional Differentiation and Its Applications (ICFDA), Catania, Italy, 23-25 June 2014. http://ieeexplore...%3D6967383

M. Błasik. Numerical scheme for one-phase 1D fractional Stefan problem using the similarity variable technique. Journal of Applied Mathematics and Computational Mechanics, 13(1):13-21, 2014.http://amcm.pcz.p...art_02.pdf

2013
M. Błasik, M. Klimek. Numerical scheme for the one-phase 1Dfractional Stefan problem. Proceedings of the 20th CMM 2013 International Conference on Computer Methods in Mechanics, 27-31, Poznań, Poland, 2013.

M. Błasik, M. Klimek. Exact solution of two-term nonlinear fractional differential equation with sequential Riemann-Liouville derivatives. Advances in the Theory and Applications of Non-integer Order Systems, 161-170, Springer, 2013. http://link.sprin...00933-9_14

2012
M. Klimek, M. Błasik. Existence and uniqueness of solution for a class of nonlinear sequential differential equations of fractional order. Central European Journal of Mathematics, 10:1981-1994, 2012. http://link.sprin...012-0112-9

M. Błasik. Numerical scheme for the one-phase 1d Stefan problem using curvilinear coordinates. Scientific Research of the Institute of Mathematics and Computer Science, 11(3):9-14, 2012. http://www.srimcs...art_02.pdf

M. Błasik, M. Klimek. Exact and numerical solutions ofsequential fractional differential equations of order in (1,2). 13th International Carpathian Control Conference , Podbanske Slovakia, July 2012. http://ieeexplore...%3D6228613

2011
M. Klimek, M. Błasik. Existence-uniqueness result for nonlinear two-term sequential fde. Proceedings of the 7th European Nonlinear Dynamics Conference (ENOC 2011), Rome, Italy, 24-29 July 2011. http://w3.uniroma...Blasik.pdf

M. Błasik. Numerical scheme for a two-term sequential fractional differential equation. Scientific Research of the Institute of Mathematics and Computer Science, 10(2):17-29, 2011. http://www.srimcs...art_03.pdf

M. Klimek, M. Błasik. On application of contraction principle to solve two-term fractional differential equations. Acta Mechanica et Automatica, 5(2):5-10, 2011. http://yadda.icm....011059.pdf

2010
M. Klimek, M. Błasik. Positive and bounded below solutions for certain nonlinear fractional differential equations. Scientific Research of the Institute of Mathematics and Computer Science, 9(2):91-102, 2010. http://www.srimcs...art_10.pdf
top Theme MyCommunity © MarcusG
(Original © ObiWan)
top


Powered by PHP-Fusion copyright © 2002 - 2019 by Nick Jones.
Released as free software without warranties under GNU Affero GPL v3.